# SDR GTIA2019020413125

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 50,194 hours, 23,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF SWEET SMELL IN COCKPIT SMILIAR TO HYDRAULIC FLUID IN ECS. PACK 1 OFF & IMPROVED. SUSPECT CONTAMINATION OF DUCTING-FOLLOWED TSM 05-50-00-810-831-A ISOLATED TO TYPE 1 APU. FOLLOWED TSM 49-00-00-810-921-A. GVI PERFORMED REQUIRES MORE T/S DUE TO PREVIOUS HISTORY APU WILL BE PLACED ON DMI FOR ADDITIONAL T/S. PACK 1 SOURCE OF ODOR SEE FOLLOWING LP FOR CORRECTIVE ACTION. RASY OEUR AP 3628185
